Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2011, Volume 12, Issue 2, Pages 238–246 (Mi vmp191)  

This article is cited in 1 scientific paper (total in 1 paper)

Вычислительные методы и приложения

On a numerical method for solving one-dimensional Stefan-type problems

N. A. Okulov

Russian State Social University, Naro-Fominsk Branch

Abstract: A finite-difference method for solving one-dimensional one- and two-phase Stefan-type problems with multiple phase boundaries is proposed. The essence of the method is that the problem under study is solved step by step when moving from one time layer to another. The time step value, the spatial grid of the time layer, the corresponding nodal values of temperature, and the position of interphase boundaries are simultaneously determined at each step.

Keywords: Stefan problem; difference scheme; numerical methods; interphase boundaries.

Full text: PDF file (342 kB)
UDC: 519.633:517.958

Citation: N. A. Okulov, “On a numerical method for solving one-dimensional Stefan-type problems”, Num. Meth. Prog., 12:2 (2011), 238–246

Citation in format AMSBIB
\Bibitem{Oku11}
\by N.~A.~Okulov
\paper On a numerical method for solving one-dimensional Stefan-type problems
\jour Num. Meth. Prog.
\yr 2011
\vol 12
\issue 2
\pages 238--246
\mathnet{http://mi.mathnet.ru/vmp191}


Linking options:
  • http://mi.mathnet.ru/eng/vmp191
  • http://mi.mathnet.ru/eng/vmp/v12/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Okulov, “Techenie materiala Slibara–Paslaya v ploskom kanale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:1 (2012), 80–88  mathnet  crossref  elib
  • Numerical methods and programming
    Number of views:
    This page:135
    Full text:100

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022